# SDR YTRR078431

- Difficulty date: April 10, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N5750Y
- Make and model: Bell 206L-1
- Aircraft serial: 45517
- Aircraft time: 19,105 hours
- Engine: Allsn 250C28
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Meter
- Part number: 2060751865
- Part serial: 3133
- Condition: Misrepaired
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE / LOADMETER WAS OVERHAULED. THE FUEL PRESSURE SIDE FAILED AFTER 1.0 HRS IN SERVICE. THE UNIT WAS RETURNED FOR WARRANTY REPAIR.
